# SDR ASAA0280189

- Difficulty date: May 24, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5936038501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, AFT CARGO BAY DOOR JAMB BEAM WAS FOUND TO BE CORRODED ON HORIZONTAL AND VERTICAL LEGS FROM FS 1155-1212.  REPLACED DOOR JAMB BEAM PER SRM'S 51-10-3, 51-30-2, AND 51-30-5.  (M)
